# SDR SWIA200413682

- Difficulty date: August 11, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 5,288 hours, 4,646 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INFLIGHT, MACH TRIM AND CHANEL 1 STAB DISENGAGED.  REMOVED AND REPLACED STAB TRIM/MACH TRIM PANEL FOR IAW CRJ 200 MM 27-41-20. OPERATIONAL CHECK GOOD.
